# SDR CALA2022021600403

- Difficulty date: February 16, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N12006
- Make and model: Boeing 787-10
- Aircraft serial: 60140
- Aircraft time: 11,912 hours, 1,728 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 0204338101
- Part serial: NSN
- Condition: Broken
- Location: Seat 39f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAB SEAT 39F EMERGENCY LIGHT FOUND BROKEN REFER HAECO NON-ROUTIN E LP 9478612 - ORIGINATED BY EMP V903194 SPEC NO.B787-33-3-0001 PERFORMED BY EMP V905418 REPLACED THE EMERGENCY LT AND CONDITION AL CHK ''NORMAL'' AND FUNCTION TEST ''NORMAL'' REF AMM 33-51-06-00A- 720A REV 157
